Title: Chern numbers of holomorphic vector-bundles and formally holomorphic connections of complex vector-bundles over almost complex-manifolds
Authors: Gray, A ×
Barros, M
Naveira, Am
Vanhecke, Lieven #
Issue Date: 1980
Publisher: Walter de gruyter & co
Series Title: Journal fur die reine und angewandte mathematik vol:314 pages:84-98
ISSN: 0075-4102
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science